# SDR SWAA2015112446410

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 91,100 hours, 67,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6128251
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER EMER EXIT LIGHT INOPERATIVE.  R & R BATTERY CHARGER ASSEMBLY IAW AMM.
